# SDR MASA200602110

- Difficulty date: August 16, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,310 hours, 6,244 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7451 ORD - INBD FLIGHT SPOILER AND INBD SPOILER CAUTION MESSAGES.  MX RESET THE SYSTEM.  NO FURTHER FAULTS NOTED.
